# SDR CA060321014

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R134059
- System (JASC): 5700 · Wing Structure
- Part: Bar
- Part number: C3FS145
- Condition: Corroded
- Location: Wing
- Part time: 23,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION OF THE OTTER TIE BAR ASSEMBLY A LARGE COLLECTION OF DEAD FLY CARCASSES WERE FOUND CRAMMED INTO THE "U" CHANNEL SECTION OF THE TIE BAR.  ON FURTHER INVESTIGATION WITH THE BUG BIOMASS IT BECAME EVIDENT THAT THE BAR HAD STARTED TO EXFOLIATE.  THE TIE BAR ASSEMBLY WAS REPLACED.  A CONTRIBUTING FACTOR TO THE FAILURE MAY HAVE BEEN THE FACT THAT THE INSPECTION HOLES THAT WERE INCORPORATED TO INSPECT THE TIE BAR HAD NEVER BEEN ADEQUATELY RESEALED AFTER THE LAST INSPECTION.
